Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weighted norm inequalities for certain integral operators. II


Author: H. P. Heinig
Journal: Proc. Amer. Math. Soc. 95 (1985), 387-395
MSC: Primary 26D10; Secondary 42A50, 44A10, 47G05
DOI: https://doi.org/10.1090/S0002-9939-1985-0806076-3
MathSciNet review: 806076
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions on nonnegative weight functions $u(x)$ and $\upsilon (x)$ are given which ensure that an inequality of the form ${(\smallint {\left | {Tf(x)} \right |^q}u(x)\;dx)^{1/q}} \leqslant C{(\smallint {\left | {f(x)} \right |^p}\upsilon (x)\;dx)^{1/p}}$ holds for $1 \leqslant q < p < \infty$, where $T$ is an integral operator of the form $\int _{ - \infty }^x {K(x,y)f(y)dy}$ or $\int _x^\infty {K(y,x)f(y)\;dy}$ and $C$ a constant independent of $f$. Specifically a number of inequalities for well-known classical operators are obtained. Inequalities of the above form for $1 \leqslant p \leqslant q < \infty$ were obtained in [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D10, 42A50, 44A10, 47G05

Retrieve articles in all journals with MSC: 26D10, 42A50, 44A10, 47G05


Additional Information

Article copyright: © Copyright 1985 American Mathematical Society